MAUDE Adverse Event Report: CONMED CORPORATION CONMED REFLEX ONE SKIN STAPLER; STAPLER, SURGICAL

CONMED CORPORATION CONMED REFLEX ONE SKIN STAPLER; STAPLER, SURGICAL
Catalog Number 8035
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
Skin stapler malfunctioned.Trigger was pulled once and two staples came out.The first one embedded into the skin properly, and the second one went in on one side only.Fda safety report id #: (b)(4).

Brand Name
CONMED REFLEX ONE SKIN STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
CONMED CORPORATION
utica NY 13502
MDR Report Key10244956
Report NumberMW5095417
Device Sequence Number10883825
Product Code GAG
UDI-Device Identifier00653405036923
UDI-Public(01)00653405036923
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Catalogue Number8035
Device Lot Number201901314
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient Weight46